# SDR UPS96821366

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 988942
- Condition: Corrosion
- Location: Bs 1730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, FS 1730, FLOORBEAM HAS MODERATE CORROSION DAMAGE FROM BL 0 TO LBL 60.  REPLACED FLOORBEAM SECTION PER SRM 51-1-20D.
